# SDR SWAA2025123040175

- Difficulty date: November 27, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N8518R
- Make and model: Boeing 737-8H4
- Aircraft serial: 63593
- Aircraft time: 29,569 hours, 14,824 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE INBD FAN COWL VERTICAL ANGLE AFT OF OIL SERVICE DOOR CRACKED UPPER END.   NR 1 ENGINE INBD FAN COWL TO BE REMOVED, REPLACED AND INSTALLED ON 7111-E-17063-NG.
